1 doctor weighed in:

I was on birth control pills & my period came 1day late but only lasted for 2days & was light. Ever since i've been getting headaches, back pain cramp?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Not late

One day is not late especially if on birth control.
If tylenol (acetaminophen) is not releaving your headaches you should see a primary care doctor. Ibuprofen is a common medication for menstrual cramps.

In brief: Not late

One day is not late especially if on birth control.
If tylenol (acetaminophen) is not releaving your headaches you should see a primary care doctor. Ibuprofen is a common medication for menstrual cramps.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors